# SDR ABXA2021118108

- Difficulty date: October 8, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 90,256 hours, 22,843 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Part number: 368530095345207
- Condition: Worn
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN C-CHECK IT WAS DISCOVERED THAT MAIN CARGO DOOR LATCH CAM PINS WERE WORN BEYOND LIMITS. PINS #2,7,11 AND 12 WERE REPLACED IAW B767-200 MMS 52-32-11
